Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a theorem by do Carmo and Dajczer


Author: Guido Haak
Journal: Proc. Amer. Math. Soc. 126 (1998), 1547-1548
MSC (1991): Primary 53A10
MathSciNet review: 1476135
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a new proof of a theorem by M.P. do Carmo and M. Dajczer on helicoidal surfaces of constant mean curvature.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53A10

Retrieve articles in all journals with MSC (1991): 53A10


Additional Information

Guido Haak
Affiliation: Fachbereich Mathematik, TU-Berlin, D-10623 Berlin
Email: haak@sfb288.math.tu-berlin.de

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04673-5
PII: S 0002-9939(98)04673-5
Received by editor(s): November 1, 1996
Additional Notes: The author was supported by Sonderforschungsbereich 288.
Communicated by: Christopher Croke
Article copyright: © Copyright 1998 American Mathematical Society